| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's parent reported hearing loss following a head impact on (b)(6) 2026.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.
Event or Problem Description